# SDR QXEA200301048

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 12,574 hours, 17,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0097
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 20,369 hours, 28,875 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2176 RETURNED TO FIELD DUE TO, AFTER DEPARTURE RECIEVED AN INTERMITTENT SMOKE WARNING INDICATION. REMOVED AND REPLACED AFT BAGGAGE COMPARTMENT SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
